# SDR 9902339928

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MSP, NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR EXTENSION.  CREW UTILIZED EMERGENCY GEAR EXTENSION PROCEDURES AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE GEAR BUNGEE SPRINGS.  OPERATIONAL CHECK NORMAL ON GEAR SWING AIRCRAFT RETURNED TO SERVICE.
